A novel jump diffusion model based on SGT distribution and its applications
| Year of publication: |
December 2016
|
|---|---|
| Authors: | Xu, Weijun ; Liu, Guifang ; Li, Hongyi |
| Published in: |
Economic modelling. - Amsterdam [u.a.] : Elsevier, ISSN 0264-9993, ZDB-ID 86824-3. - Vol. 59.2016, p. 74-92
|
| Subject: | Skewed generalized t distribution | Jump diffusion model | Bipower variation test | Maximum likelihood estimation | Volatility forecast | Volatilität | Volatility | Statistische Verteilung | Statistical distribution | Stochastischer Prozess | Stochastic process | Maximum-Likelihood-Schätzung | Schätztheorie | Estimation theory | Prognoseverfahren | Forecasting model | Kapitaleinkommen | Capital income | Innovationsdiffusion | Innovation diffusion |
-
Prono, Todd, (2025)
-
Estimation and forecasting of long memory stochastic volatility models
Abbara, Omar, (2023)
-
Realized volatility forecasting based on dynamic quantile model averaging
Cai, Zongwu, (2020)
- More ...
-
Application of Heston's model to the Chinese stock market
Liu, Guifang, (2017)
-
A jump-diffusion model for option pricing under fuzzy environments
Xu, Weidong, (2009)
-
Dynamic asset allocation with jump risk
Xu, Weidong, (2010)
- More ...